MathSciNet Relay Station
MathSciNet bibliographic data
MR2947437 05C12
Behmaram, A.; Yousefi-Azari, H.; Ashrafi, A. R. Wiener polarity index of fullerenes and hexagonal systems. Appl. Math. Lett. 25 (2012), no. 10, 1510–1513.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement